# SDR ASOA2018092744051

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 39,606 hours, 23,563 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501551
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4369, THE CREW REPORTED THAT THE OVERHEAD CEILING LIGHT AT ROW 4 ADJACENT TO SEAT 4D STARTED SMOKING. THE AIRCRAFT LANDED AT OIAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THA AIRCTRAFT AND PLACED THE OVERHEAD LIGHT ON MEL 33-20-00-2, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. *** SDR FILED OPEN PENDING FINAL CORRECTIVE ACTION*** **SUPPLEMENTAL*** ON 09/29/18 TYS MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY ABOVE ROW 4D, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. SDR CLOSED
